MAUDE Adverse Event Report: ANTHOGYR AXIOM IMPLANT X3 Ø6.4 X 6.5; ENDOSSEOUS DENTAL IMPLANT

ANTHOGYR AXIOM IMPLANT X3 Ø6.4 X 6.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number XT64060
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patient or procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports that the day the implant was placed in the patient's mouth, failure occurred upon insertion.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
AXIOM IMPLANT X3 Ø6.4 X 6.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ANTHOGYR
2237, avenue andré-lasquin
sallanches 74700
FR  74700
Manufacturer (Section G)
ANTHOGYR
2237, avenue andré-lasquin
sallanches 74700
FR   74700
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key23326253
Report Number0008020776-2025-001048
Device Sequence Number9910391
Product Code DZE
UDI-Device Identifier03663394483742
UDI-Public03663394483742
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K230104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberXT64060
Device Lot NumberKMRN9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/17/2025
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale